A Hierarchy of Cuts in Models of Arithmetic

Journal of Symbolic Logic 51 (4):1062-1066 (1986)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,891

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2015-02-05

Downloads
10 (#907,884)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jeffrey Paris
University of Manchester

References found in this work

No references found.

Add more references

Citations of this work

Slow Consistency.Sy-David Friedman, Michael Rathjen & Andreas Weiermann - 2013 - Annals of Pure and Applied Logic 164 (3):382-393.
On Me Number of Steps in Proofs.Jan Krajíèek - 1989 - Annals of Pure and Applied Logic 41 (2):153-178.
Transfinite Induction Within Peano Arithmetic.Richard Sommer - 1995 - Annals of Pure and Applied Logic 76 (3):231-289.
Reflection Principles in Fragments of Peano Arithmetic.Hiroakira Ono - 1987 - Mathematical Logic Quarterly 33 (4):317-333.
Reflection Principles in Fragments of Peano Arithmetic.Hiroakira Ono - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (4):317-333.

View all 13 citations / Add more citations

Similar books and articles

Generic Cuts in Models of Arithmetic.Richard Kaye - 2008 - Mathematical Logic Quarterly 54 (2):129-144.
Regularity in Models of Arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
Subsets of Models of Arithmetic.Roman Kossak & Jeffrey B. Paris - 1992 - Archive for Mathematical Logic 32 (1):65-73.
The Arithmetic of Cuts in Models of Arithmetic.Richard Kaye - 2013 - Mathematical Logic Quarterly 59 (4-5):332-351.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Truth in Generic Cuts.Richard Kaye & Tin Lok Wong - 2010 - Annals of Pure and Applied Logic 161 (8):987-1005.
Type Two Cuts, Bad Cuts and Very Bad Cuts.Renling Jin - 1997 - Journal of Symbolic Logic 62 (4):1241-1252.
Regular Cuts in Models of Bounded Arithmetic.Morteza Moniri & S. Hosein Sajjadi - 2013 - Bulletin of the Section of Logic 42 (1/2):11-20.
Relating the Bounded Arithmetic and Polynomial Time Hierarchies.Samuel R. Buss - 1995 - Annals of Pure and Applied Logic 75 (1-2):67-77.